# SDR ZZDA2010482

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CEILING EMERGENCY LIGHT BETWEEN ROWS 29 & 30 INOPERATIVE.  RESECURED PUSHED PIN AT L2-722 QUICK DISCONNECT IAW SWPM 20-31-17.  OPS/FUNCTIONAL CHECK NORMAL IAW AMM 33-51-00.
